# SDR PCAA0405214

- Difficulty date: May 26, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N808
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 31,902 hours, 35,314 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071013190010
- Part serial: X20004
- Condition: Intermittent
- Location: Wx System
- Part time: 2,362 hours, 2,463 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3854 LGA TO SYR REPORTED WEATHER RADAR AS SPOKING INTERMITTANTLY AND NOT PAINTING THE WEATHER.  CONDITION OCCURRED DURING CRUISE.  CREW RETURNED TO LGA DUE TO SEVERE WEATHER EN ROUTE.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR R/T AND ALL SYSTEMS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
